# SDR DXTA2013031105314

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 8,870 hours, 6,959 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 991203611
- Part serial: 074315
- Condition: False Indication
- Location: Lt Nacelle
- Part time: 856 hours, 703 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE LT FIRE DETECT LIGHT ILLUMINATED ON AND OFF.  THEN, THE LT ENGINE FIRE LIGHT ILLUMINATED, BUT THE FIRE DETECT LIGHT LIGHT WENT OUT.  IAW FOLLOWING THE ENGINE FIRE CHECKLIST, THE LEFT ENGINE FIRE SWITCH WAS PUSHED AND BOTH WHITE BOTTLE LIGHTS ALSO WERE PUSHED.  ON POSTFLIGHT, THERE WAS NO INDICATION OF FIRE ON THE COWLING.  R & R THE LT ENGINE FIRE LOOP IAW MM 26-11-01.  SYS OPS CHECKS GOOD.
